Math. Model. Nat. Phenom.
Volume 10, Number 6, 2015Nonlocal reaction-diffusion equations
|Page(s)||163 - 181|
|Published online||02 October 2015|
Trait Evolution in two–sex Populations
Institute of Mathematics, Polish Academy of Sciences
Bankowa 14, 40–007
⋆ Corresponding author. E-mail: firstname.lastname@example.org
We present an individual–based model of phenotypic trait evolution in two–sex populations, which includes semi–random mating of individuals of the opposite sex, natural death and intra–specific competition. By passing the number of individuals to infinity, we derive the macroscopic system of nonlinear differential equations describing the evolution of trait distributions in male and female subpopulations. We study solutions, give criteria for persistence or extinction, and state a theorem on asymptotic stability, which we apply to particular examples of trait inheritance.
Mathematics Subject Classification: 47J35 / 34G20 / 60K35 / 92D15
Key words: individual–based model / phenotypic evolution / two–sex populations / system of nonlinear evolution equations / asymptotic stability.
© EDP Sciences, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.